# SDR ASAA2018032023977

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 40,287 hours, 11,927 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON DESCENT WHEN RECALL WAS PRESSED. LIGHT CLEARED WHEN MASTER CAUTION PRESSED. GROUNDED - YES. PERFORMED PACK TEMPERATURE CONTROL-BITE PROCEDURE REF FIM 21-62 TASK 801. RESET AFTER VERIFIED. CHECKED GOOD ON SIX PACK. NO FAULT NOTED. OPS NORMAL.
